Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 626491, 7 pages
http://dx.doi.org/10.1155/2014/626491
Research Article

Packing Constant in Orlicz Sequence Spaces Equipped with the p-Amemiya Norm

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Harbin Normal University, Harbin 150025, China
3Department of Mathematics, Harbin Electric Power Vocational Technology College, Harbin 150001, China
4Department of Mathematics, Harbin University of Science and Technology, Harbin 150080, China
5Control and Simulation Center, Harbin Institute of Technology, Harbin 150080, China

Received 15 January 2014; Accepted 10 May 2014; Published 10 June 2014

Academic Editor: Vladimir Danilov

Copyright © 2014 Xin He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The problem of packing spheres in Orlicz sequence space equipped with the p-Amemiya norm is studied, and a geometric characteristic about the reflexivity of is obtained, which contains the relevant work about and classical Orlicz spaces discussed by Rankin, Burlak, and Cleaver. Moreover the packing constant as well as Kottman constant in this kind of spaces is calculated.